MathSciNet Relay Station
MathSciNet bibliographic data
MR666153 (84h:54030) 54F20
Oversteegen, Lex G.; Tymchatyn, E. D. Plane strips and the span of continua. I. Houston J. Math. 8 (1982), no. 1, 129–142.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement